You are here

Sub-Riemannian structures on 3D Lie groups

TitleSub-Riemannian structures on 3D Lie groups
Publication TypeJournal Article
Year of Publication2012
AuthorsAgrachev, A, Barilari, D
JournalJournal of Dynamical and Control Systems. Volume 18, Issue 1, January 2012, Pages 21-44

We give a complete classification of left-invariant sub-Riemannian structures\r\non three dimensional Lie groups in terms of the basic differential invariants.\r\nAs a corollary we explicitly find a sub-Riemannian isometry between the\r\nnonisomorphic Lie groups SL(2) and $A^+(\\R)\\times S^1$, where $A^+(\\R)$ denotes\r\nthe group of orientation preserving affine maps on the real line.


Sign in